ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ARM BOARD, IV, FLEXIBLE, 4" X 9", BLUE PURR, OUILOCK ; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Back to Search Results |
| Model Number |
M8125-A |
| Medical Device Problem Code |
Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported on an fda medwatch, "yellowish color." this was found prior to use and did not cause any injuries or outcomes.
Additional Manufacturer Narrative
A user facility reported on an fda medwatch, "yellowish color." this was found prior to use and did not cause any injuries or outcomes.Seven complaints were reported with this issue.This is report seven of seven.Deroyal industries, inc.Requested return of the device, however it was stated as unavailable for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.